# SDR 97ZZZM407

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS OVER MAIN LANDING GEAR BAY CRACKED AT FRAME 29, STRINGER  7, 15, 19 FRAME 32 STRINGER (BEAM).  REPAIRED IAW BAE REPAIR DRAWING HC536H9211 AND AIR FAX REF NR DS/W/TS/26605/97.
